# SDR ASAA2018031424004

- Difficulty date: March 14, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 51,875 hours, 20,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA GALLEY GUTTER BS 990, LBL 36 TO LBL 48 IS CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED THE GALLEY GUTTER IAW SRM 51-40-02-0G.
